# SDR GAIA03027SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CABIN FRAME BS 600 HAS A DENT INTO THE RADIUS AT STRINGER 16R.  CUT OUT DAMAGED AREA OF FRAME.  FABRICATED NEW SECTION OF FRAME, MAT USED 7075-T6 .050  P/O NR 991420 DIM 12 INCH BY 5 INCH, AND FILLER MAT USED 7075-T6 .050 P/O NR 991420 DIM 2.5 INCH BY 1.5 INCH IAW SRM 51-40-3.  INSTALLED IAW SRM 51-40-3.  (M)
